Dr. Claudia Alfes

Büro: S2|15 441
Telefon: 06151 / 16-6072
Fax: 06151 / 16-6030
Email: alfes [at] mathematik.tu-darmstadt.de


Forschungsinteressen

  • Automorphe Formen, Modulformen, harmonische Maassformen
  • L-Funktionen
  • Zahlentheorie

Publikationen

C. Alfes, Congruences for Ramanujan's $\omega(q)$,  Ramanujan J. 22 (2010), no. 2, 163-169. undefinedpdf

C. Alfes, M. Jameson, and R. Lemke Oliver, Proof of the Andrews-Alder Conjecture, Proc. Amer. Math. Soc. 139 no. 1 (2011), 63-7. undefinedpdf

C. Alfes, K. Bringmann, and J. Lovejoy, Automorphic properties of generating functions for generalized odd rank moments and odd Durfee symbols, Math. Proc. Cambridge Phil. Soc., 151 (2011), 385-406. undefinedpdf

C. Alfes, Parity of the coefficients of Klein's $j$-function, Proc. Amer. Math. Soc., 141 (2013), 123-130. undefinedpdf

C. Alfes, and S. Ehlen, Twisted Traces of CM values of weak Maass forms, J. Number Theory,Volume 133, Issue 6, 1827-1845. undefined pdf

C. Alfes, and T. Creutzig, The mock modular data of a family of superalgebras, Proc. Amer. Math. Soc., 142 (2014), 2265-2280.undefined pdf

Proc. Amer. Math. Soc. 142 (2014), 2265-2280hhhhhhhhh. undefinedpdf

C. Alfes, Formulas for the coefficients of half-integral weight harmonic Maass forms, Mathematische Zeitschrift, Volume 227, Issue 3 (2014), 769-795. undefinedpdf.

C. Alfes, M. Griffin, K. Ono, and L. Rolen, Weierstrass mock modular forms and elliptic curves, Research in Number Theory, angenommen zur Publikation, undefinedpdf.

C. Alfes, CM values and Fourier coefficients of harmonic Maass forms, Dissertation, tuprints

 

Lehre

  • Lineare Algebra I (WS 2012/13 und 2013/14)
  • Lineare Algebra II (SS 2013 und 2014)
  • Geometrie für Lehramt (WS 2014/15)

Adresse

Fachbereich Mathematik
Technische Universität Darmstadt

Schloßgartenstr. 7
64289 Darmstadt

 

Sekretariat

Ute Fahrholz
Gerlinde Gehring
Zimmer: S2|15 K414

 +49 6151 / 16-2089

A A A | Print Drucken | Impressum Impressum | Contact Kontakt
    zum Seitenanfangzum Seitenanfang